EconPapers    
Economics at your fingertips  
 

Robust Exponential Stability of Impulsive Stochastic Neural Networks with Leakage Time-Varying Delay

Chunge Lu and Linshan Wang

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

This paper investigates mean-square robust exponential stability of the equilibrium point of stochastic neural networks with leakage time-varying delays and impulsive perturbations. By using Lyapunov functions and Razumikhin techniques, some easy-to-test criteria of the stability are derived. Two examples are provided to illustrate the efficiency of the results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/831027.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/831027.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:831027

DOI: 10.1155/2014/831027

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:831027